Correlation Engine 2.0
Clear Search sequence regions


Sizes of these terms reflect their relevance to your search.

Nab-paclitaxel (Nab-PTX) has been widely used to treat several advanced cancers. Nab-PTX can cause drug-induced lung injury (DILI); however, its clinical and radiographic features have not been clarified. We aimed to assess the clinical characteristics of Nab-PTX-induced lung injury and identify its associated risk factors. We retrospectively investigated 304 patients who received Nab-PTX at Chiba University Hospital between November 2010 and November 2017. We obtained information regarding the clinical course, laboratory findings, and chest computed tomography findings from their medical records. Forty-one patients (13%) developed DILI. Grade 1 lung injury occurred in 27 patients (8.8%), grade 2, 8 patients (2.6%); grade 3, 3 patients (0.9%); grade 4, 1 (0.3%); and grade 5, 2 (0.6%). Multivariate analysis revealed that age >56 years (odds ratio [OR]: 3.0), pre-existing interstitial lung changes (OR: 3.2), and combined drugs with gemcitabine (OR: 2.7) were independent risk factors for DILI owing to Nab-PTX administration. Nab-PTX-induced lung injury is not rare; however, most cases are asymptomatic (grade 1). Older age, pre-existing interstitial lung changes, and combined drugs with gemcitabine could increase the incidence of Nab-PTX-induced lung injury; such patients should be treated with greater care. © 2022 Yoshioka et al.

Citation

Keiichiro Yoshioka, Mitsuhiro Abe, Yuki Shiko, Ken Koshikawa, Yohei Kawasaki, Shunichiro Iwasawa, Jiro Terada, Kenji Tsushima, Koichiro Tatsumi, Takuji Suzuki. Clinical Characteristics and Risk Factors of Lung Injury Induced by Nab-Paclitaxel. Drug design, development and therapy. 2022;16:759-767

Expand section icon Mesh Tags

Expand section icon Substances


PMID: 35345618

View Full Text